MAUDE Adverse Event Report: BECTON DICKINSON TRAY SUPPORT 18GSB; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SUPPORT 18GSB; ANESTHESIA CONDUCTION KIT
Catalog Number 406060
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 406060 batch#: 0001550344 it was reported by customer that while opening trays for pain procedures, 3 of them had holes/tears in the wrapping.Verbatim: while opening trays for pain procedures, 3 of them had holes/tears in the wrapping.New trays were gathered and used.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: three samples were provided to our quality team for investigation.Through visual inspection, a tear in the wrap within the tray was observed on two of the samples.It was noted that the wrap was caught within the seal of the tyvek packaging for one tray, however, it was verified the sterile barrier was in tact, therefore there was no breach of sterility.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001550344 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.While we cannot identify a direct cause for the tears within the wrap, the wrap noted to be within the tyvek seal is verified to be related to manufacturing.A project has been opened to further evaluate this incident.Manufacturing personnel will be notified and awareness training will be provided.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SUPPORT 18GSB
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19333254
Report Number1625685-2024-00050
Device Sequence Number7004216
Product Code CAZ
UDI-Device Identifier00382904060602
UDI-Public(01)00382904060602
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number406060
Device Lot Number0001550344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown